On Velocity Fluctuation in Skew Four-Bar Mechanisms

[+] Author and Article Information
P. R. Pamidi

Computer Sciences Corporation, System Sciences Division, Hampton, Va.

J. Mech. Des 101(1), 58-62 (Jan 01, 1979) (5 pages) doi:10.1115/1.3454025 History: Received June 22, 1978; Online October 21, 2010


Velocity fluctuations in skew four-bar mechanisms with a simple skew (that is, skew four-bar mechanisms in which the planes of the crank circles intersect the common perpendicular between the crank axes) have been investigated by algebraic means and the conditions for the existence of extreme values of velocity ratio have been obtained. The results are general in nature and make it possible to obtain the extreme values of velocity ratio of any given simply skewed four-bar mechanism. The method of the paper has been illustrated by several numerical examples. The results can also be used to synthesize simply skewed four-bar mechanisms with prescribed extreme values of velocity ratio.

Copyright © 1979 by ASME
Your Session has timed out. Please sign back in to continue.






Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In